# SDR ASAA2016041816448

- Difficulty date: April 18, 2016
- Submitted: April 20, 2016
- Operation: Air carrier
- Aircraft: N613AS
- Make and model: Boeing 737790
- Aircraft serial: 30163
- Aircraft time: 55,380 hours, 25,077 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 767
- Condition: Failed
- Location: Rt Exterior
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EXTERIOR OVERWING EXIT LIGHT INOPERATIVE.  ACFT GROUNDED.  RELAMPED, OPS CHECK NORMAL.
